# SDR DL757002024

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 44,094 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31512
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING TIME-LIMITED, BLIND FASTENER REPAIR DOUBLER WAS INSTALLED PREVIOUSLY TO REPAIR A SMALL CUTOUT DUE TO A      LIGHTNING BURN AT FS 520 AND STRINGER 8R.  THE TEMPORARY REPAIR WAS REMOVED AND ALL REPAIR FASTENERS AND DAMAGED     CUTOUT REMOVED WITH A SINGLE 12.5 X 7 INCH CUTOUT.  THE NEW CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND   SOLID RIVETS PER ER/A 378648-14, REV A.
